# SDR SWIA20230217

- Difficulty date: February 17, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 20,266 hours, 11,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE HAS LIGHTNING STRIKE ABOVE STGR 19R AFT OF FR 04 AS MARKED     (C-CHECK RO 3/6/2023)    REPAIRED DAMAGE AT STGR 19R AFT OF FR 04, BY DRILLING HOLE AND INSTALLING REPAIR FASTENER AND WASHER. REF EMB ETD2023-170-004756 REV.A NO WEIGHT INCREASE DUE TO NEGLIGIBLE WEIGHT OF FASTENER AND WASHER.  THIS IS A PERMANENT REPAIR, NO FURTHER ACTION REQUIRED.
